# SDR IPXA2019062143572

- Difficulty date: June 13, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,419 hours, 12,923 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Housing
- Part number: A3214007700651
- Condition: Corroded
- Location: Rt Mlg Bearing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SPERICAL BEARING HOUSING PITTED AND CORRODED.REMOVED AND REPLACED SPERICAL BEARING IAW AMM 32-11-24.
